MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH BERLIN FACILITY OLYMPUS ESG-100, 220...240 V~,; ELECTROSURGICAL GENERATOR ESG-100

OLYMPUS WINTER & IBE GMBH BERLIN FACILITY OLYMPUS ESG-100, 220...240 V~,; ELECTROSURGICAL GENERATOR ESG-100
Model Number WB991036
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to olympus that the olympus esg-100 device had error e248.The customer observed the issue during reprocessing.There were no reports of patient or user harm associated and no procedure was involved.
 
Additional Manufacturer Narrative
The device was not returned to olympus for evaluation.The investigation is ongoing and a supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the device evaluation and the legal manufacturer's final investigation.Corrected fields: e2, e3, g2 ("company representative" should be selected as the contact/reporter is an olympus employee).A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over (4) years since the subject device was manufactured.The device was returned to olympus for inspection, and the reportable malfunction was confirmed.Based on the results of the investigation, it is likely the following led to the malfunction: it is surmised that the error (e248) was confirmed to be displayed due to faulty control board.Olympus will continue to monitor field performance for this device.

Brand Name
OLYMPUS ESG-100, 220...240 V~,
Common Device Name
ELECTROSURGICAL GENERATOR ESG-100
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH BERLIN FACILITY
rheinstrasse 8
teltow, brandenburg 14513
GM  14513
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH BERLIN FACILITY
rheinstrasse 8
teltow, brandenburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18383752
Report Number3003724334-2023-00067
Device Sequence Number11452939
Product Code GEI
UDI-Device Identifier04042768910364
UDI-Public04042768910364
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K073207
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWB991036
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2023
Supplement Date Received by Manufacturer08/08/2024
Initial Report FDA Received Date12/22/2023
Supplement Report FDA Received Date08/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/20/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown